Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lost appetite and lethargic. Feeling bloated. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
hi, my discomfort is fairly minor but I have lost some appetite and am quite lethargic. Been going on a few days. Feel a little bloated and am gassy
Posted Thu, 4 Jul 2013 in General Health
Answered by Dr. Basheer Ahamed 2 hours later

Your symptoms are loss of appetite, lethargy, indigestion and gas.
Looking clinically with the symptoms it might be due to Gastritis (Inflammation of the gastric mucosa).

It might have been caused by food habits (Spicy fried foods), excess coffee or tea.
Drugs(Pain killers) and infection(H.Pylori).

A baseline Ultrasound of the abdomen and endoscopy of the upper gastrointestinal tract is needed to diagnose this condition and look out for any other cause.

In this situation I will advise my patients to go for foods that can be easily digested and take frequent small meal to neutralize the gastric acids.
Proton Pump inhibitor group of drugs can be used.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor